# SDR NACA20100004

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 64,353 hours, 48,921 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 69675451
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND, LOSS OF HYDRAULIC QUANTITY, GEAR MANUALLY EXTENDED.  FOUND BROKEN BUNGEE SPRING, BROKEN DOWN LINE AND DAMAGE TO BULKHEAD.  REPLACED BUNGEE SPRING REF B737-200 MM 32-33-51, INSTALLED SERVICEABLE NOSE LANDING GEAR DOWN LINE REF B737-200 MM 20-10-51, AND REPLACED DAMAGE PANEL REF SRM 737-200 51-30-2.  OP CHECKED GEAR IAW B737-200MM SEC 52-33-0, OPERATIONAL AND LEAK CHECKED GOOD.
